MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event - date is approximate.
 
Event or Problem Description
It was reported that this fiber broke twice during the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that this fiber broke twice during the procedure.No patient complications were reported.Boston scientific has been unable to obtain additional information regarding procedure and/or patient outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
B3: date of event - date is approximate.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.There was no manufacturing deviations noted that could have contributed to the event reported.A labeling review was performed on the device instructions for use (ifu).The ifu cited: fiber should not be clamped with forceps or other securing instruments as it could result in fiber damage or breakage.Based on the information available the cause that contributed to the reported event cannot be established.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23381075
Report Number2124215-2025-74619
Device Sequence Number8815698
Product Code GEX
UDI-Device Identifier08714729939764
UDI-Public(01)08714729939764(17)251130(10)33440209
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberM0068F64500
Device Catalogue NumberM0068F64500
Device Lot Number0033440209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown